Opened Access Joselito, paradigma del clasicismo
Cites
Show item statistics
Icon
Export to
Author: Albendea, Juan Manuel
Date: 1995
Published in: Revista de Estudios Taurinos, 2, 13-26.
Document type: Article
Cite: Albendea, J.M. (1995). Joselito, paradigma del clasicismo. Revista de Estudios Taurinos, 2, 13-26.
Size: 509.6Kb
Format: PDF

URI: https://hdl.handle.net/11441/78947

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)